# SDR AALA2018052989008

- Difficulty date: April 27, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 52,658 hours, 25,074 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D5347556521200
- Condition: Corroded
- Location: Frames 52a-56
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE COVER SHEET, LOWER SILL BETWEEN FRAMES 52A AND 56, IN THE AFT CARGO BAY.   REPLACED THE COVER SHEET IAW SRM A320 51-72-11, AND DRAWING D53475500.
